# SDR DL72S001246

- Difficulty date: July 1, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 59,274 hours, 44,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. MOST FWD CENTER AISLE EXIT LIGHT WILL NOT ILLUMINATE. - REPLACED BATTERY PACK.
